| Model Number |
4002C2860 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure treating a carotid cavernous fistula (ccf) using penumbra coil 400s (pc400s) and a px slim delivery microcatheter (px slim).During the procedure, while attempting to re-position the first pc400, the coil unintentionally detached within the px slim.The physician proceeded to push the remaining coil into the target location using the pusher wire.The procedure was completed using another pc400 and the same px slim.There was no report of an adverse effect to the patient.